MAUDE Adverse Event Report: COVIDIEN SURGICAL SIGNIA; STAPLER, SURGICAL

COVIDIEN SURGICAL SIGNIA; STAPLER, SURGICAL
Model Number SIGCIRXL
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Tissue Breakdown (2681); Insufficient Information (4580)
Date of Event 04/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter intraoperatively, the stapler was stuck on the home screen even after connecting the anvil and approximating the anvil to the reload.The stapler would not begin the percentage portion of the device.The user re-extended the spike to 100% and this issue did not persist.After firing though, there was no issue with the staple line, yet there was a tear in the bowel which was noticed during leak test.The surgery was modified to resolve the issue.
 
Additional Manufacturer Narrative
D10 concomitant products: sigphandle-rfb, sig power handle sigphandle-rfb (serial#:(b)(6).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, intraoperatively, the stapler was stuck on the home screen even after connecting the anvil and approximating the anvil to the reload.The stapler would not begin the percentage portion of the device.The user re-extended the spike to 100% and this issue did not persist.After firing though, there was no issue with the staple line, yet there was a tear in the bowel which was noticed during leak test.Staple line was oversewn.Surgical time was extended as a result of this event.The bowel tear was not related to the device.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h6 additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event does not meet the reporting requirements in 21 cfr 803.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SIGNIA
Common Device Name
STAPLER, SURGICAL
Manufacturer (Section D)
COVIDIEN SURGICAL
60 middletown ave
north haven CT 06473
Manufacturer (Section G)
COVIDIEN SURGICAL
60 middletown ave
north haven CT 06473
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key25013207
Report Number1219930-2026-02788
Device Sequence Number18725383
Product Code GAG
UDI-Device Identifier10884521845497
UDI-Public(01)10884521845497(11)251208
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K240881
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSIGCIRXL
Device Catalogue NumberSIGCIRXL
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Supplement Date Received by Manufacturer04/28/2026
Initial Report FDA Received Date04/28/2026
Supplement Report FDA Received Date05/12/2026
Date Device Manufactured12/08/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient Age66 YR
Patient SexFemale